I have read that you cannot be take Vfend with CCB's?
Thanks guys, I am going nuts here
Yes you are correct - a potential drug interaction exists between calcium channel blockers and Vfend. If you are prescribed both medicines your doctor will need to monitor you carefully for any adverse effects due to an increase in plasma levels of your CCB. Your dose of CCB may need to be reduced.
For more information see:
- Vfend Information for Consumers
- Vfend Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vfend (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 1 answer
Posted 3 Dec 2009 • 1 answer
Posted 19 Mar 2010 • 1 answer
Hi just worrying about the side effects of ranatidine I have bad acid but I worry about side effect?
Posted 9 Dec 2010 • 1 answer
Posted 30 Jun 2016 • 0 answers